Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having extreme nausea, vomiting, dizziness after gall bladder surgery. Taking miralax. Treatment for symptoms?

My sister had gallbladder surgery last Wednesday. She is having extreme nausea , vomiting and dizziness . She had a patch behind her ear that relievd the symptoms, but doctor had her take it off yesterday. Now she is back to square one. She also hasn t had any diarrhea and was told to take miralax. It hasn t worked. How should she move forward?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Some people experience postcholecystectomy syndrome which includes those symtpoms. If this is so extreme as you said further tests should be performed. Many complications can be considered. Abssceses formation or bile duct obstruction are most common. ULtrasound is at least what should be done. If she notice fever or paind under the right ribs she should visit doctor as soon as possible. Also she must follow hepatic diet, drink enough water. PAtches wont help, this is only symptomatic treatment. I suggest to insist on additional tests. blood and liver lab can show a lot as well.
Wish you good health.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor